Originally Posted by GT55
Took Niacin (Vitamin B3) after reading on here about the related spike in GH from supplementation. I had heard about flushes, but thought little of it. Well, 15mins after taking one tablet my wife wanted to take me to hospital. I was beetroot red and felt like I was turned inside out and left to sit in a sauna.
Fortunately only lasted a couple of hours.....
Jesus - how much did you take?
I used to take a pre-workout by CMI called NO3 Overload and it had zero caffeine and a butt load of niacin. It tasted like shit and always had a bit of a deposit in the bottom of my shaker but I had the most extreme mental focus I've ever had.
My supplement horror story was from (and I could be wrong on the name of it) aminovol. It came as a part of a three supplement kit for bulking. Second day on that I was insatiably aroused. I was going to college at the time and had to focus the majority of my efforts on hiding my hardon. My girlfriend (now wife) was frightened after we did it three or four times in a row and I still wanted more. We banged until I had a painful rash and her lady bits ached. The rash made having a boner hurt and I still had one constantly so I was in near constant pain for days until that shit left my system.
Sent from my Galaxy Nexus using Tapatalk 4